# SDR DALA1015511521

- Difficulty date: June 22, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 61,189 hours, 10,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 32AB AND 35AB ARE INOPERATIVE.  MAINTENANCE RE-PINNED CONNECTOR.  SYSTEM OPERATION IS NORMAL.
